# SDR AALA20131016007

- Difficulty date: October 16, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 80,684 hours, 37,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES IN WEBBING AFT CARGO.  INSTALLED DOUBLER
